# SDR F3LA2023091200158

- Difficulty date: August 22, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7946
- Aircraft time: 18,933 hours, 8,324 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE /PEMCO N/R 12452.0220. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. RH AFT SHEAR PLATE CORRODED
CORRECTIVE ACTION: REMOVED AND REPLACED RH AFT SHEAR PLATE WITH NEW P/N D5347112420300 IAW A320 NEO SRM 51-44-11, 51-72-11-911-001, 51-11-00, 51-42-11. DISPLACED & RESECURE VAC GEN WIRE IAW A320 AMM 38-31-36-400-001-A. PERFORMED OPS TEST OF THE TOILET UNIT IAW A320 AMM 38-31-00-710-009-A. OPS TEST GOOD. NO FURTHER ACTION REQUIRED. MX ACTION IS ACCEPTABLE.//END/
